Should I see my GP ?

I was diagnosed with Raynauds just over a year ago .I saw the rhuematologist once he took one look at me and diagnosed Raynauds and informed my GP to put me onto Lorsatan 35 mg once a day .In the last week my hands have become very painful they are covered in chilblains and the knuckles on my fingers are turning black ( the red spots on my hands look like a meningitis rash ) My fingers have swollen to three times the size they should be and are so tight I cannot bend them .I'm a bit worried that if I make an appointment to see my GP i'm going to be told its just Raynauds live with it ...what should I do ?

12 Replies

oldestnewest
  • If I was I would see your doctor get them to change your medication try on Nifedipine it works for me I take it twice day.

    Thanks Amy

  • I'm no expert, but in my experience that sounds more like a reaction to the drugs? see my answer to next question.

  • See your GP as soon as possible. You should not have to put up with all this. If necessary see the rheumatologist again. But it seems that you need to change your medication and perhaps have a treatment of Iloprost.

  • I agree with Zenabb - get back to the rheumatologist asap or you could always call the nurse helpline (Rheaumy nurses) and speak to them they will be able to get an appt with the Rheumy quicker) let us know how u get on....

  • Thanks all will try to see the GP this week .Other hand has started now and i've got ulcers coming up ...not a good time for all this !!

  • That exact thing happened to me not last winter but the one before. If you can go straight to your rheumatologist (as some one else said call the nurse advice line), they can change your medication and make it calm down.

    I went to my gp first and it just delayed getting a solution as the gp did not know what to do (or what it was).

  • Besides the Raynauds have they tested you for Scleroderma or Lupus? Sounds like a reaction to the meds. I would stop taking them and see your Rhem. asap.

  • Change your doctor they dont understand your condition enough.You need to see your rheumatologist strait away to change your meds as not all meds suit us . you may need a combination of meds and certainly illoprost good luck and keep warm.

  • Got an appointment to see GP Thursday morning , saw a pharmacist this morning when I went to collect meds and she said she thinks I will be hospitalised ....I'm not a happy bunny, my hubby is terminally ill and any hospitalization for me means I will have to find a carer to be at home with him ...wish I knew for sure

  • By all means, see your Rheumatologist immediately. You stated that 2 days ago, you noticed the other hand swelling too. You may wish to consider visiting the nearest Urgent Care Clinic or your ER. When we can visibly see a problem, generally things are mounting internally as well. If you can, don't even wait until Thursday. Seek attention immediately and then revisit your Rheumatologist. In the meantime, you are in my prayers TJme.

  • Have just seen my GP have been prescribed oramorph and told I need to have an infusion but I have to wait 24-48 hours for the hospital to ring me.

  • It is really important to have an ANA (Anti nuclear antibody) blood test to find out if you have an underlying problem such as scleroderma. Your rheumatologist should look at all your symptoms and be able to give a more accurate diagnosis.

    AHM

You may also like...